MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC. MEDLINE INDUSTRIES, INC.; 25G NEEDLE IN LAP CHOLE CDS-LF

MEDLINE INDUSTRIES INC. MEDLINE INDUSTRIES, INC.; 25G NEEDLE IN LAP CHOLE CDS-LF
Model Number CDS985291B
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the needle detached and "was lost" in the patient "upon injection." the needle was successfully retrieved "without complications to the patient." despite multiple good faith attempts, the reporting facility was unable or unwilling to provide any additional information related to the incident.No sample has been returned for evaluation.A root cause for the reported incident was unable to be determined.Due to the reported need for medical intervention to retrieve the needle from the patient, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the needle detached and "was lost" in the patient.

Brand Name
MEDLINE INDUSTRIES, INC.
Common Device Name
25G NEEDLE IN LAP CHOLE CDS-LF
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093 2753
MDR Report Key12016258
Report Number1423395-2021-00028
Device Sequence Number4764013
Product Code FDE
UDI-Device Identifier10889942279760
UDI-Public10889942279760
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCDS985291B
Device Catalogue NumberCDS985291B
Device Lot Number21CBM956
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/26/2021
Initial Report FDA Received Date06/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;